Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On self dual ${\text{L}}\,{\text{C}}\,{\text{A}}$ groups


Authors: M. Rajagopalan and T. Soundararajan
Journal: Bull. Amer. Math. Soc. 73 (1967), 985-986
MathSciNet review: 0217525
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Hewitt and K. A. Ross, Abstract harmonic analysis, Springer-Verlag, Berlin, 1963.
  • 2. Irving Kaplansky, Infinite abelian groups, University of Michigan Press, Ann Arbor, 1954. MR 0065561 (16,444g)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11872-X
PII: S 0002-9904(1967)11872-X